# SDR USAA970137

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312
- Part time: 30,666 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-5' CHECK VISUAL INSPECTION, FOUND 2 INCH BY 2 INCH CORROSION STA 312 RBL 10 FLOOR BEAM.  INSTALLED T-CAP STA RBL 20 TO LBL 19.  REPAIRED PER TYPICAL REPAIR MANUAL 53-10-03.  CORROSION TASK NR:  C53-107-02.  CORROSION LEVEL:  2.  (X)
